MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG CONNECTED OR HUB BASE SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG CONNECTED OR HUB BASE SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0240200100
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that oobf hub keeps having issues after previous repair, all sources stop working, window pops up some system services have stopped working please reboot and contact stryker tech support.Slight delay 5 minutes.All the sources randomly fell off the hub.They would continually get the spinning wheel and would have to reboot.Once they go to sources to route nothing is there.When they hit new case get the wheel again.Procedure completed using a video tower.Hence there was a loss of image.
 
Additional Manufacturer Narrative
Alleged failure: oobf hub keeps having issues after previous repair, all sources stop working, window pops up some system services have stopped working please reboot and contact stryker tech support.Slight delay 5 minutes.All the sources randomly fell off the hub.They would continually get the spinning wheel and would have to reboot.Once they go to sources to route nothing is there.When they hit new case get the wheel again.Procedure completed using a video tower.The failures identified in the investigation is consistent with the complaint record.Probable root cause can be attributed to a software failure.Reinstalling the software fixed the issues.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG CONNECTED OR HUB BASE SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key24322300
Report Number0002936485-2026-00089
Device Sequence Number21291098
Product Code GCJ
UDI-Device Identifier07613327413281
UDI-Public07613327413281
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K222079
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0240200100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown